# SDR UIEA2021051501134

- Difficulty date: May 15, 2021
- Submitted: May 17, 2021
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 83,582 hours, 18,328 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Message
- Condition: False Activation
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STATUS MSG CABIN ALT AUTO 1( PERF CABIN PRESS CONT BITE IAW FIM 21-31 FT 803. MESSAGE CLEARED. NO FAULTS NOTED AT THIS TIME. )
